Multivalued fixed point theorems in cone metric spaces over Banach algebras
Main Article Content
In this article we prove some multivalued fixed point results for generalized set valued contraction type and generalized alpha admissible multivalued mappings in the setting of H-cone metric in cone metric spaces over Banach algebras by assuming a weaker condition on generalized contraction constant by means of spectral radius.
Download data is not yet available.
How to Cite
P P, N., & V., A. K. (2023). Multivalued fixed point theorems in cone metric spaces over Banach algebras. Gulf Journal of Mathematics, 14(2), 68-76. https://doi.org/10.56947/gjom.v14i2.961